Alert archive / New Mexico / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 413, NWS Albuquerque, NM

August 22, 2017Guadalupe County, Lincoln County, New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at Aug 22, 2017, 4:59 PM MDT for Guadalupe County, Lincoln County, New Mexico. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 22, 2017, 4:59 PM MDT (22:59 UTC)
Expired
Aug 22, 2017, 5:34 PM MDT
In force
35 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Guadalupe County, NM, Lincoln County, NM

The radar

The Cannon AFB radar (KFDX), 142 km from the middle of the area, began a volume at 23:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 11.0 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2017-08-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 15 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2017-08-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 25 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
15 J/kg
Mixed-layer CIN
-156 J/kg
Mixed-layer LCL
1595 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
25 m²/s²
0-3 km storm-relative helicity
95 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

589 
WUUS55 KABQ 222259
SVRABQ
NMC019-027-222345-
/O.NEW.KABQ.SV.W.0413.170822T2259Z-170822T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albuquerque NM
459 PM MDT TUE AUG 22 2017

The National Weather Service in Albuquerque has issued a

* Severe Thunderstorm Warning for...
  Northeastern Lincoln County in central New Mexico...
  Southwestern Guadalupe County in east central New Mexico...

* Until 545 PM MDT.

* At 459 PM MDT, a severe thunderstorm was located 12 miles south of
  Vaughn, moving northeast at 20 mph.

  HAZARD...60 mph wind gusts and half dollar size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* This severe thunderstorm will remain over mainly rural areas of
  northeastern Lincoln and southwestern Guadalupe Counties.

This includes Highway 285 between Mile Markers 186 and 202.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to an interior room on the lowest floor of a building.

Heavy rains from severe thunderstorms can produce sudden and
dangerous flows in arroyos, ditches and over low water
crossings. Do not attempt to drive through areas where water covers
the roadway.

&&

LAT...LON 3429 10530 3441 10532 3446 10531 3466 10503
      3444 10489 3439 10489
TIME...MOT...LOC 2259Z 237DEG 16KT 3442 10518 

HAIL...1.25IN
WIND...60MPH
 
$$

40
2 follow-up statements
251 
WWUS55 KABQ 222320
SVSABQ

Severe Weather Statement
National Weather Service Albuquerque NM
520 PM MDT TUE AUG 22 2017

NMC027-222329-
/O.CAN.KABQ.SV.W.0413.000000T0000Z-170822T2345Z/
Lincoln-
520 PM MDT TUE AUG 22 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LINCOLN COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has weakened. 
Therefore the warning has been cancelled.

LAT...LON 3436 10521 3447 10527 3466 10503 3444 10489
      3439 10489
TIME...MOT...LOC 2319Z 225DEG 11KT 3446 10514 

$$

NMC019-222345-
/O.CON.KABQ.SV.W.0413.000000T0000Z-170822T2345Z/
Guadalupe-
520 PM MDT TUE AUG 22 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM MDT
FOR SOUTHWESTERN GUADALUPE COUNTY...

At 519 PM MDT, a severe thunderstorm was located 10 miles south of
Vaughn, moving northeast at 15 mph.

HAZARD...60 mph wind gusts and half dollar size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

This severe thunderstorm will remain over mainly rural areas of
southwestern Guadalupe County.

This includes Highway 285 between Mile Markers 187 and 201.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Heavy rains from severe thunderstorms can produce sudden and
dangerous flow in arroyos, ditches and over low water crossings. Do
not attempt to drive through areas where water covers the roadway.

&&

LAT...LON 3436 10521 3447 10527 3466 10503 3444 10489
      3439 10489
TIME...MOT...LOC 2319Z 225DEG 11KT 3446 10514 

HAIL...1.25IN
WIND...60MPH
 
$$

40
487 
WWUS55 KABQ 222334
SVSABQ

Severe Weather Statement
National Weather Service Albuquerque NM
534 PM MDT TUE AUG 22 2017

NMC019-222343-
/O.CAN.KABQ.SV.W.0413.000000T0000Z-170822T2345Z/
Guadalupe-
534 PM MDT TUE AUG 22 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN GUADALUPE COUNTY
IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning has been cancelled.

LAT...LON 3436 10521 3447 10527 3466 10503 3444 10489
      3439 10489
TIME...MOT...LOC 2333Z 237DEG 16KT 3450 10507 

$$

40

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 22, 2:57 PM MDT, 2 hours 2 minutes earlier.

Area forecast discussion, Aug 22, 2:57 PM MDT, 2 hours 2 minutes before
Area Forecast Discussion
National Weather Service Albuquerque NM
257 PM MDT Tue Aug 22 2017

.SYNOPSIS...
A backdoor front will push southwest through the area this evening
and overnight, focusing storms and the potential for locally heavy
rainfall across the South Central Mountains and Southeast Plains.
The front will recharge moisture over the state and lead to several
days of robust storms with potential for locally heavy rainfall,
mainly over the higher terrain. High temperatures will generally be
near or slightly below normal through the end of the work week thanks
to cloud cover and rain-cooling. High pressure aloft will center over
the Great Basin by the weekend, which will allow for daily rounds of
storms to continue and generally be focused over the mountains of
central and northern New Mexico. Otherwise, daytime temperatures will
be within a few degrees of normal this weekend and into early next
week.

&&

.DISCUSSION...
The backdoor front progressed into the Northeast and East Central
Plains this morning and kicked off a round of deep convection that
produced significant locally heavy rainfall amounts up to 5" across
portions of Harding County. The front is currently progressing
southwest across the East Central and Southeast Plains and
triggering a round of heavy rain producing storms between Fort
Sumner, Clovis and Portales. This round of convection has likely
reached it's potential and the front is moving into an area with
similar surface based instability, so locally heavy rainfall amounts
between 2-3" and pulse-type severe storms look to be a good bet
across the Southeast Plains late this afternoon into the evening
hours. The front will create moderate east canyon/gap winds into
portions of he Middle/Lower Rio Grande Valley this evening and then
progress west to near the Continental Divide. The front will recharge
moisture across much of our area and cause PWATs to rise back to
near or above normal through Thursday as the upper high remains
anchored south of us. Wed/Thu storms will be capable of producing
locally heavy rainfall amounts over 2", mainly over western and south
central higher terrain Wed then over much of central and eastern
portions of the area Thu.

The upper high will begin to strengthen and transition north Friday,
eventually becoming centered over the Great Basin by late in the
weekend. Sufficient moisture will remain over the area for daily
rounds of storms, which will become more focused over the mountains
and adjacent highlands/valleys of central NM going into early next
week as the flow aloft turns more northerly. There are some
differences between the 12z GFS and ECMWF solution on the
positioning/orientation of the upper high going into the middle of
next week that would make a difference in terms of storm production,
so forecast confidence decreases from early to mid next week.

11

&&

.FIRE WEATHER...
A potent backdoor cold front will move west and southwest across
central NM late this afternoon into the evening, setting off mainly
scattered showers and thunderstorms as it does so. The front will
push to the AZ line by sunrise Wednesday. Locally heavy rainfall is
likely from the stronger storms. Favored area(s) for storms will
shift to the southern half of the state Wednesday as dry air aloft
from the west limits storm formation north of Interstate 40.

A weak sub-tropical wave remains on track to move from southwest to
northeast across the state Thursday, resulting in an uptick in
showers and storms Thursday afternoon and evening. Four Corners high
pumps up along the NM/AZ border Friday, pulling in some dry air in
from the northwest. Meanwhile at the surface, high pressure over
west TX will create a low level easterly flow east of the central
mountain chain, resulting in a convergence zone along the east
slopes of the Sangres and central highlands. Convection will favor
these areas as a result. Low level easterly flow continues Saturday
as the Four Corners high center builds over the Great Basin. Storms
will once again favor areas along and east of the central mountains.

Low level easterlies push westward into central and western NM
Sunday, spreading low level moisture and thunderstorms chances to
the AZ line. The one exception is forecast across the northwest
plateau where dry air will continue to win out. Low level easterlies
continue into early next week and with the Four Corners high
remaining over the Great Basin, near average crops of afternoon and
evening storms will continue for most areas.

33

&&

.AVIATION...
18Z TAF CYCLE
Weak upper low over northeast NM combining with a backdoor sfc front
to generate a nearly stationary area of convection over Harding
County this morning. This area is forecast to expand through the
afternoon and create an east wind into the RGV at KSAF and KABQ btwn
22/20-22/22Z. Convection to also develop along the northern mountain
and western mountains aft 18Z due to daytime heating. Any convection
will result in occasional mt obscurations and brief MVFR cigs/vsbys
along with wind gusts to 45kt. Areas of MVFR to IFR cigs/vsbys to
develop east of the central mt chain aft 23/03Z, continuing through
mid morning Wednesday.

33

&&

.PRELIMINARY POINT TEMPS/POPS...
Farmington......................  57  88  58  86 /  10   5  10  20
Dulce...........................  51  80  50  79 /  40  10  20  30
Cuba............................  51  80  55  78 /  20  10  10  40
Gallup..........................  51  85  52  82 /   5  10  20  30
El Morro........................  48  80  50  78 /  10  20  40  30
Grants..........................  50  83  53  81 /  10  30  20  50
Quemado.........................  54  80  55  78 /  10  40  30  50
Glenwood........................  61  87  62  86 /  10  50  40  40
Chama...........................  47  75  49  74 /  30  20  20  40
Los Alamos......................  56  78  58  76 /  30  40  30  50
Pecos...........................  53  79  56  77 /  30  20  20  40
Cerro/Questa....................  51  76  51  74 /  30  20  20  40
Red River.......................  46  68  45  66 /  30  20  30  60
Angel Fire......................  45  72  44  71 /  30  20  30  50
Taos............................  50  80  51  77 /  30  10  20  30
Mora............................  49  76  52  74 /  30  30  30  50
Espanola........................  59  84  61  83 /  30  10  20  30
Santa Fe........................  56  79  58  77 /  30  10  20  40
Santa Fe Airport................  56  83  58  80 /  30  10  20  30
Albuquerque Foothills...........  61  86  63  83 /  20  20  20  30
Albuquerque Heights.............  64  86  65  84 /  20  10  20  30
Albuquerque Valley..............  63  88  64  86 /  20  10  20  20
Albuquerque West Mesa...........  63  87  64  84 /  20  10  20  20
Los Lunas.......................  62  90  63  87 /  20  10  20  20
Rio Rancho......................  61  87  64  84 /  30  10  20  20
Socorro.........................  65  87  66  86 /  20  30  30  30
Sandia Park/Cedar Crest.........  54  81  57  78 /  30  20  20  40
Tijeras.........................  57  83  59  80 /  30  20  20  40
Moriarty/Estancia...............  55  82  56  79 /  20  20  20  30
Clines Corners..................  54  79  56  77 /  20  20  20  40
Gran Quivira....................  58  82  59  80 /  20  30  40  50
Carrizozo.......................  59  83  61  81 /  20  30  40  40
Ruidoso.........................  56  76  56  74 /  30  60  40  60
Capulin.........................  53  77  56  77 /  20  40  30  60
Raton...........................  54  81  55  79 /  20  20  30  50
Springer........................  56  82  57  80 /  20  20  30  40
Las Vegas.......................  51  78  54  76 /  30  20  30  40
Clayton.........................  57  80  60  80 /  20  20  40  40
Roy.............................  57  79  58  79 /  50  20  40  40
Conchas.........................  62  86  65  86 /  50  20  40  30
Santa Rosa......................  61  85  63  85 /  40  20  30  30
Tucumcari.......................  62  87  65  87 /  40  20  40  30
Clovis..........................  63  82  63  83 /  50  20  40  40
Portales........................  64  83  64  84 /  50  20  40  40
Fort Sumner.....................  64  86  66  86 /  50  20  20  40
Roswell.........................  67  90  68  89 /  30  20  30  30
Picacho.........................  61  83  62  83 /  30  20  30  40
Elk.............................  59  79  59  78 /  40  60  30  60

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
None.

&&

11
Hazardous weather outlook, Aug 22, 3:12 AM MDT, 13 hours 47 minutes before
Hazardous Weather Outlook
National Weather Service Albuquerque NM
312 AM MDT Tue Aug 22 2017

NMZ501>540-231100-
Northwest Plateau-Chuska Mountains-Far Northwest Highlands-
Northwest Highlands-West Central Plateau-West Central Mountains-
West Central Highlands-Southwest Mountains-
San Francisco River Valley-San Juan Mountains-Jemez Mountains-
West Slopes Sangre de Cristo Mountains-
Northern Sangre de Cristos above 9500 feet/Red River-
Southern Sangre de Cristos above 9500 feet-
East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley-
Lower Chama River Valley-Santa Fe Metro Area-
Middle Rio Grande Valley/Albuquerque Metro Area-
Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley-
Central Highlands-South Central Highlands-Upper Tularosa Valley-
South Central Mountains-Raton Ridge/Johnson Mesa-
Far Northeast Highlands-Northeast Highlands-Union County-
Harding County-Eastern San Miguel County-Guadalupe County-
Quay County-Curry County-Roosevelt County-De Baca County-
Chaves County Plains-Eastern Lincoln County-Southwest Chaves County-
312 AM MDT Tue Aug 22 2017

This hazardous weather outlook is for portions of north and central
New Mexico.

.DAY ONE...Today and Tonight

A back door cold front sliding down the plains today will be a focus
for shower and thunderstorm development. A few storms may be strong
or severe with hail and downburst winds the main threats. However,
due to slow storm motion in addition to the instability, heavy rain
is also possible which may lead to areas of flooding.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Daily rounds of shower and thunderstorm activity is expected through
the weekend. Locally heavy rainfall is possible each day, and a few
strong or severe storms will be possile on Thursday across eastern
New Mexico as well.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report hail, gusty winds, flooding, as
well as rainfall amounts through the National Weather Service
Albuquerque web site at weather.gov/abq or by calling 1.888.386.7637.
You can also submit storm reports and photos on our Facebook page or
via Twitter using the hashtag nmwx.

34

In the hours before

Special weather statement, Aug 22, 3:42 PM MDT, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
342 PM MDT TUE AUG 22 2017

NMZ523-524-539-222230-
Eastern Lincoln County-South Central Highlands-Central Highlands-
342 PM MDT TUE AUG 22 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LINCOLN AND
SOUTHEASTERN TORRANCE COUNTIES UNTIL 430 PM MDT...

At 342 PM MDT, Doppler radar was tracking a strong thunderstorm near
Corona, moving east at 10 mph.

Dime size hail and wind gusts up to 50 mph will be possible with this
storm.

Heavy rain will also be possible with this storm.

Locations impacted include...
Corona.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Heavy rains will cause water to pond on roads and in low spots. Fast
running water will quickly fill arroyos and ditches.

&&

LAT...LON 3413 10554 3430 10561 3443 10532 3440 10531
      3435 10531 3435 10528 3410 10518
TIME...MOT...LOC 2142Z 248DEG 7KT 3425 10550

CA
Local storm report, Aug 22, 4:15 PM MDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
415 PM MDT TUE AUG 22 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1150 AM     FLASH FLOOD      22 NE ROY               36.17N 103.92W
08/22/2017                   HARDING            NM   PUBLIC

            WATER RUNNING DOWN HILLSIDE FROM MESA QUITARAS... WITH
            FLOODING EVERYWHERE. CARRIZO CREEK IS RUNNING LIKE A
            RIVER.

&&

EVENT NUMBER ABQ1702177

CA
Local storm report, Aug 22, 4:34 PM MDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
434 PM MDT TUE AUG 22 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0432 PM     FLASH FLOOD      GLADSTONE               36.30N 103.97W
08/22/2017                   UNION              NM   PUBLIC

            WATER RUNNING OVER U.S. 54 IN SEVERAL SPOTS NEAR UTE
            CREEK DRAINAGE.

&&

EVENT NUMBER ABQ1702178

GUYER
Special weather statement, Aug 22, 4:37 PM MDT, 22 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
437 PM MDT TUE AUG 22 2017

NMZ508-520-222315-
Southwest Mountains-Lower Rio Grande Valley-
437 PM MDT TUE AUG 22 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SOCORRO COUNTY UNTIL
515 PM MDT...

At 436 PM MDT, Doppler radar was tracking a strong thunderstorm 10
miles southwest of Socorro, moving east at 10 mph.

Dime size hail and wind gusts up to 50 mph will be possible with this
storm.

Heavy rain and frequent and dangerous cloud to ground lightning will
also be possible with this storm.

Locations impacted include...
Laborcita and Luis Lopez.

This includes Interstate 25 between Mile Markers 132 and 146.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3392 10713 3403 10708 3401 10683 3381 10692
TIME...MOT...LOC 2236Z 284DEG 10KT 3395 10702

CA
Special weather statement, Aug 22, 4:48 PM MDT, 11 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
448 PM MDT TUE AUG 22 2017

NMZ538-222315-
Chaves County Plains-
448 PM MDT TUE AUG 22 2017

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CHAVES COUNTY UNTIL 515
PM MDT...

At 448 PM MDT, Doppler radar was tracking a strong thunderstorm 16
miles southwest of Roswell, moving northeast at 20 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Southern Roswell.

This includes Highway 285 between Mile Markers 97 and 100.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3311 10477 3326 10489 3346 10461 3324 10443
TIME...MOT...LOC 2248Z 237DEG 17KT 3323 10476

40
Special weather statement, Aug 22, 4:49 PM MDT, 10 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
449 PM MDT TUE AUG 22 2017

NMZ533-539-222315-
Eastern Lincoln County-Guadalupe County-
449 PM MDT TUE AUG 22 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN LINCOLN AND SOUTHWESTERN
GUADALUPE COUNTIES UNTIL 515 PM MDT...

At 449 PM MDT, Doppler radar was tracking a strong thunderstorm 14
miles south of Vaughn, moving northeast at 20 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

This storm will remain over mainly rural areas of northern Lincoln
and southwestern Guadalupe Counties.

This includes Highway 285 between Mile Markers 185 and 201.

Motorists can expect brief but sudden changes in visibility and
ponding of water on highways as storms move through the area.

&&

LAT...LON 3427 10523 3438 10531 3445 10531 3463 10507
      3440 10489
TIME...MOT...LOC 2249Z 237DEG 16KT 3439 10522

40

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 21, 6:30 PM MDTSpecial Weather StatementABQColfax15 min
Aug 22, 12:32 AM MDTAreal Flood AdvisoryABQSan Miguel118 min
Aug 22, 1:05 AM MDTAreal Flood AdvisoryABQTorrance115 min
Aug 22, 1:36 AM MDTAreal Flood AdvisoryABQTorrance, Valencia114 min
Aug 22, 3:18 AM MDTAreal Flood AdvisoryABQTorrance117 min
Aug 22, 8:12 AM MDTAreal Flood AdvisoryABQColfax, Union2 hr
Aug 22, 8:32 AM MDTSpecial Weather StatementABQHarding43 min
Aug 22, 9:21 AM MDTAreal Flood AdvisoryABQHarding, Union114 min
Aug 22, 9:39 AM MDTSpecial Weather StatementABQHarding51 min
Aug 22, 10:28 AM MDTAreal Flood AdvisoryABQHarding2 hr
Aug 22, 11:20 AM MDTFlash Flood WarningABQHarding, Union3 hr
Aug 22, 11:31 AM MDTSpecial Weather StatementABQQuay44 min
Aug 22, 12:19 PM MDTSevere Thunderstorm WarningABQCurry, Harding, Quay, San Miguel41 min
Aug 22, 1:08 PM MDTSpecial Weather StatementABQQuay37 min
Aug 22, 1:12 PM MDTSevere Thunderstorm WarningABQCurry, Quay48 min
Aug 22, 1:15 PM MDTSevere Thunderstorm WarningABQCurry, Quay31 min
Aug 22, 1:17 PM MDTSpecial Weather StatementABQCurry28 min
Aug 22, 1:32 PM MDTAreal Flood AdvisoryABQCurry118 min
Aug 22, 1:35 PM MDTAreal Flood AdvisoryABQCurry, Quay, San Miguel115 min
Aug 22, 2:03 PM MDTSpecial Weather StatementABQCurry27 min
Aug 22, 2:10 PM MDTSevere Thunderstorm WarningABQCurry, Quay16 min
Aug 22, 2:15 PM MDTSpecial Weather StatementABQCurry30 min
Aug 22, 2:22 PM MDTSpecial Weather StatementABQQuay38 min
Aug 22, 2:42 PM MDTSpecial Weather StatementABQCurry33 min
Aug 22, 2:47 PM MDTSpecial Weather StatementABQRoosevelt28 min
Aug 22, 3:01 PM MDTSpecial Weather StatementABQValencia44 min
Aug 22, 3:06 PM MDTSevere Thunderstorm WarningABQCibola, Socorro, Valencia18 min
Aug 22, 3:07 PM MDTAreal Flood AdvisoryABQCurry113 min
Aug 22, 3:32 PM MDTSpecial Weather StatementABQLincoln43 min
Aug 22, 3:42 PM MDTSpecial Weather StatementABQ48 min
Aug 22, 4:37 PM MDTSpecial Weather StatementABQSocorro38 min
Aug 22, 4:39 PM MDTFlash Flood WarningABQColfax, Harding, Union3 hr
Aug 22, 4:48 PM MDTSpecial Weather StatementABQChaves27 min
Aug 22, 4:49 PM MDTSpecial Weather StatementABQGuadalupe26 min
Aug 22, 5:02 PM MDTSpecial Weather StatementABQGuadalupe28 min
Aug 22, 5:11 PM MDTSpecial Weather StatementABQTaos49 min
Aug 22, 5:18 PM MDTSevere Thunderstorm WarningABQGuadalupe42 min
Aug 22, 5:47 PM MDTSpecial Weather StatementABQ28 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.